Doubly periodic textile structures.

De Montfort University Open Research Archive

Show simple item record Morton, H. R. Grishanov, S. A. 2010-04-21T12:40:24Z 2010-04-21T12:40:24Z 2009
dc.identifier.citation Morton, H.R. and Grishanov, S. A. (2009) Doubly periodic textile structures. Journal of Knot Theory and Its Ramifications, 18 (12), pp. 1597-1622 en
dc.identifier.issn 0218-2165
dc.identifier.issn 1793-6527
dc.language.iso en en
dc.publisher World Scientific Publishing en
dc.title Doubly periodic textile structures. en
dc.type Article en
dc.researchgroup Textiles Engineering and Materials (TEAM) en
dc.peerreviewed Yes en

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record